CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Fast evaluation and high accuracy finite element approximation for the time fractional subdiffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 2, 页码: 705-730
Authors:  Ren, Jincheng;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
fast convolution algorithm  finite element method  fractional subdiffusion equation  fully discrete scheme  superconvergence estimate  
Fast evaluation and high accuracy finite element approximation for the time fractional subdiffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 2, 页码: 705
Authors:  Ren, Jincheng;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Local energy- and momentum-preserving schemes for Klein-Gordon-Schrodinger equations and convergence analysis 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 33, 期号: 4, 页码: 1329-1351
Authors:  Cai, Jiaxiang;  Hong, Jialin;  Wang, Yushun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
conservation law  convergence analysis  Klein-Gordon-Schrodinger equations  local structure  structure-preserving algorithm  
Multiscale computational method for nonstationary integrated heat transfer problem in periodic porous materials 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 32, 期号: 2, 页码: 510-530
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Wang, Ziqiang;  Zhang, Yang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiscale asymptotic expansion  error estimates  periodic porous materials  integrated heat transfer  
Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 6, 页码: 2080-2109
Authors:  Hu, Xiuling;  Chen, Shanzhen;  Chang, Qianshun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
compact difference scheme  convergence  Kuramoto-Tsuzuki equation  Neumann boundary conditions  priori estimates  
Compact and Efficient Conservative Schemes for Coupled Nonlinear Schrodinger Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 6, 页码: 1814-1843
Authors:  Kong, Linghua;  Hong, Jialin;  Ji, Lihai;  Zhu, Pengfei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
conservation law  computational efficiency  coupled nonlinear Schrodinger equation  highorder compact method  
Difference Methods for Computing the Ginzburg-Landau Equation in Two Dimensions 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 27, 期号: 3, 页码: 507-528
Authors:  Xu, Qiubin;  Chang, Qianshun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Ginzburg-Landau equation  difference scheme  time-splitting scheme  convergence  stability  
Superconvergence of Interpolated Collocation Solutions for Hammerstein Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 26, 期号: 2, 页码: 290-304
Authors:  Huang, Qiumei;  Zhang, Shuhua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
superconvergence  interpolation postprocessing  the iterated collocation method  Hammerstein equations  smooth and weakly singular kernels  
Approximation and eigenvalue extrapolation of biharmonic eigenvalue problem by nonconforming finite element methods 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2008, 卷号: 24, 期号: 2, 页码: 435-448
Authors:  Jia, Shanghui;  Me, Hehu;  Yin, Xiaobo;  Gao, Shaoqin
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
asymptotic expansions  biharmonic eigenvalue problem  extrapolation  nonconforming finite element methods  
Numerical solution to a linearized KdV equation on unbounded domain 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2008, 卷号: 24, 期号: 2, 页码: 383-399
Authors:  Zheng, Chunxiong;  Wen, Xin;  Han, Houde
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
absorbing boundary conditions  dual-Petrov-Galerkin method  linearized KdV equation  unbounded domains